# SDR AWXA0000510

- Difficulty date: August 9, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 46,523 hours, 24,129 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 10607047
- Part serial: 0371
- Condition: Failed
- Location: E/E Bay
- Part time: 22,508 hours, 14,451 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION FAILED AT 2000 FT AGL (7500 FT) ON APPROACH.  UNCONTROLLABLE CABIN CLIMB AT 2000 FT/MIN TO AIRCRAFT ALTITUDE AND THEN DESCENDED WITH AIRCRAFT.  OUTFLOW VALVE INDICATED CLOSED.  REMOVED AND REPLACED EQUIPMENT COOLING EXHAUST VALVE,  SYS OPS CHK''D NORMAL.
